×

Found 11 Documents (Results 1–11)

100
MathJax

Mathematical modeling of steady-state processes of convective diffusion in regular structures under mixed boundary conditions. (Ukrainian, English) Zbl 1313.74051

Mat. Metody Fiz.-Mekh. Polya 56, No. 1, 197-210 (2013); translation in J. Math. Sci., New York 201, No. 2, 245-261 (2014).
MSC:  74E30 74F10 74A30
PDF BibTeX XML Cite

Asymptotic solutions of strongly nonlinear systems of differential equations. Transl. of the 2nd Russian original edition by Lester J. Senechal. (English) Zbl 1322.34003

Springer Monographs in Mathematics. Berlin: Springer (ISBN 978-3-642-33816-8/hbk; 978-3-642-33817-5/ebook). xix, 262 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 3

Classification

Software